MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Codes Break (1069); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown/ not provided.Implant date and explant date: lens was implanted and then removed on (b)(6) 2021.But patient had to come back the following day to have the replacement ((b)(6) 2021) iol implanted.Complaint reporter last name: unknown/not provided.Reporter telephone: (b)(6).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer partially inserted an intraocular lens (iol) on patient's right eye (od) when the physician noticed one of its haptics was broken and could not be fully implanted.Lens was removed on the same procedure.Medication was prescribed.Patient was temporarily injured and daily activities was affected.The patient had already used the product before.The patient needed to return the day after to put in another lens.The customer understand patient had his activities affected.Nothing with a high level of concern, or that could bring any distress.The medication prescribed was part of the post operative routine.No other information was provided.
 
Additional Manufacturer Narrative
Corrected data: in reviewing the initial mdr, it was noticed that section h6: health effect - impact code 4629 was addressed inappropriately and section h6: medical device problem code: 2339 was inadvertently not included.Therefore, this supplemental filing is to correct the comments initially entered and not included.The following sections have been updated accordingly: section h6: health effect - impact code: 2199 section h6: medical device problem code: 2339 device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12124787
Report Number2648035-2021-08099
Device Sequence Number3712799
Product Code HQL
UDI-Device Identifier05050474502154
UDI-Public(01)05050474502154(17)250921
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;